# SDR CA141120026

- Difficulty date: November 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 48,787 hours
- Engine: Rroyce DART5342
- Propeller: Rotol CR4086123F17
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: D2370120
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) LT ENGINE FIRE BELL WENT OFF IN CRUISE.  VISUALLY CONFIRMED FALSE INDICATION. LANDED, MAINTENANCE CONFIRMED FAULTY FIRE WIRE, SYS TESTED AND SERVICEABLE.
